# SDR 29GA2013041231352

- Difficulty date: March 29, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 31,105 hours, 34,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: MS166241037
- Condition: Missing
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4017, PILOT REPORTED MAIN CABIN DOOR HAVING DIFFICULTY CLOSING.  INSTALLED C-CLIP MISSING OF DOOR LOCK LATCH, DOOR CHECKED GOOD.
